# SDR GTIA031046

- Difficulty date: December 19, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49449
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 594 - MCO - NOSE GEAR UNLOCK LIGHT ON INTERMIT DURING CLIMB.  CHECKED RESISTANCE VALUES ON THE OVERCENTER AND UP POSITION SENSORS.  CHECKS OK.  ADJUSTED GAP ON NOSE GEAR UP/DOWN AND LOCKED POSITION PROXIMITY SENSOR.  PERFORMED NOSE GEAR RETRACT CHECK AND FOUND OK.  (M)
